# SDR CA010912009

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Pump
- Part number: MPRV30123
- Condition: Leaking
- Location: Hyd System
- Part time: 14,815 hours, 14,315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE FLT CREW REPORTED LOSS OF NR 3 HYDRAULIC PRESSURE. ALTRNATE LANDING GEAR EXTENSION CARRIED OUT IN ACCORDANCE WITH THE QRH. THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT FURTHER INCIDENT. UPON FURTHER INVESTIGATION, A LEAK WAS FOUND AT THE 3A PUMP/ACOUSTIC FILTER ASSY. BOTH 3A AND 3B PUMPS WERE REPLACED. THE NR 3 HYD SYSTEM WAS RESERVICED AND OPS CHECKED IN ACCORDANCE WITH THE AMM AND THE AIRCRAFT WAS RETURNED TO SERVICE.
